# SDR VNAA201911299907

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTALS BETWEEN FS 323 TO FS 335 3 INTER COSTALS CORRODED FROM THE TOP OF DOOR MARKED WITH TAPE. REMOVED INTERCOSTALS PAX DOOR FS 323 TO FS 335 3EA IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED 3EA NEW PAX DOOR MID INTERCOSTALS BETWEEN FS 323 FS 335 IAW CRJ 700 SRM 51-42-06 21-001-001-A01 REV 37 AUG 15/2019. LOCATED AND DRILLED UP NEW PAX DOOR MID INTERCOSTALS PNS 601R318056-1 601R318057-1 AND 601R318081-1 IAW CRJ 700 SRM 51-40-11-001-001-A01. REV 37 AUG 15/2019.
